×

Found 126,747 Documents (Results 1–100)

100
MathJax

Cohomological rigidity of families of manifolds associated with ideal right-angled hyperbolic 3-polytopes. (English. Russian original) Zbl 07620333

Proc. Steklov Inst. Math. 318, No. 1, 90-125 (2022); translation from Tr. Mat. Inst. Steklova 318, 99-138 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the homotopy decomposition for the quotient of a moment-angle complex and its applications. (English. Russian original) Zbl 07618848

Proc. Steklov Inst. Math. 317, No. 1, 117-140 (2022); translation from Tr. Mat. Inst. Steklova 317, 132-156 (2022).
MSC:  57S12
PDF BibTeX XML Cite
Full Text: DOI arXiv

Three applications of entropy to gerrymandering. (English) Zbl 07616502

Duchin, Moon (ed.) et al., Political geometry. Rethinking redistricting in the US with math, law, and everything in between. Cham: Birkhäuser. 275-292 (2022).
MSC:  91F10 54C70
PDF BibTeX XML Cite
Full Text: DOI arXiv

Counting equilibria in a random non-gradient dynamics with heterogeneous relaxation rates. (English) Zbl 07616247

J. Phys. A, Math. Theor. 55, No. 14, Article ID 144001, 39 p. (2022); corrigendum ibid. 55, No. 24, Article ID 249501, 2 p. (2022).
MSC:  81-XX 82-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference